A proportional hazards model for the analysis of doubly censored competing risks data Journal Article


Author(s): Sankaran, P.G.; Sreedevi, E.P.
Article Title: A proportional hazards model for the analysis of doubly censored competing risks data
Alternate Title: Communications in Statistics - Theory and Methods
Journal Title: Unknown
Volume: 45
Issue: 10
Publisher: Elsevier  
Date Published: 2016
Start Page: 2975
End Page: 2987
DOI/URL:
Notes: --- - Article - "Export Date: 22 August 2016"
CUSAT Authors
  1. Dr.P.G.Sankaran
    152 Sankaran